# SDR 08FDEA04571

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061800200
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242 SF IS BROKEN.   LOCATED & COUNTER BORED PANEL.  POTTED, CURED & SANDED THE EDGES.   POTTED & CURED INSERTS.  PART MARKED & APPLIED THE NON-SKID TAPE IAW DWG SRZ 25-005.
